# SDR R61A2021071800579

- Difficulty date: July 7, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 31,348 hours, 23,857 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Slt Trk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, #5 SLAT TRACK CUT OUT DOUBLER FOUND CRACK. L/H WING, #5 SLAT TRACK CUT OUT DOUBLER REPLACED WITH MADE REPAIR PART I/A/W DRW# 170-31084-001 INSTALLED I/A/W SRM 51-41-02
